# SDR FDEA201403190531

- Difficulty date: March 19, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 76,371 hours, 37,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE EMERGENCY LIGHT INOPERATIVE.  FOUND OPEN GROUND WIRE W3532-0001-20. TERMINATED WIRE AT GROUND POINT GD478-DC REF AWD 33-51-12.   EMERGENCY LIGHT SYSTEM TESTS NORMAL IAW MM 33-51-00-5.
